You are here

Inequalities for the Derivatives of Polynomials

Year of Award: 1970

Publication Information: Mathematics Magazine, vol. 42, 1969, pp. 165-174

Summary: No summary is currently available.

Read the Article:

About the Author: (from Mathematics Magazine, vol. 42 (1969)) Ralph P. Boas was at Northwestern University at the time of publication.

 

Subject: 
Author (old format): 
Ralph P. Boas
Author(s): 
Ralph P. Boas
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED